MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0335
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Related: mfr #1038671-2024-01935 report 1 of 2.Additional manufacturer narrative- report 2 of 2.D10.2523700, 02-012-44-3511 - logic tibia implant psc insert, sz 3.5, 11mm & 6163506, 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the right knee and then approximately 3 years, 3 months later the patient was revised.It is stated the patient has suffered the following injuries and complications: joint pain, joint swelling and stiffness, tissue damage, revision surgery, loosening, polyethylene wear, osteolysis, synovitis, implant-interface debonding, geniculate artery embolization, patellar lateral facetectomy.There was no other patient/medical information provided.No x-rays or images were provided.There is no device return.There is no other information available.
 
Additional Manufacturer Narrative
H6: corrected the following: type of investigation, investigation findings, investigation conclusions.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19574975
Report Number1038671-2024-02039
Device Sequence Number14448087
Product Code JWH
UDI-Device Identifier10885862314550
UDI-Public10885862314550
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-11-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown